# SDR REXA2012020700213

- Difficulty date: February 7, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 21,142 hours, 18,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 8 AND AFT INOP.  REMOVED AND REPLACED NR 4 EMERGENCY BATTERY CHARGER IAW CRJ200 AMM 33-51-05.  FAULT CLEARED, OK FOR SERVICE AT THIS TIME.
